# SDR CA160120018

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 19 hours
- Engine: Pwa PW123
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7010680940
- Condition: Failed
- Location: Autopilot Sys
- Component: Autopilot Sys, Honeywell, K126225033
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AUTO-PILOT ENGAGED BY ITSELF. ADDITIONAL INFORMATION TO COME. AUTO-PILOT STC HOLDERS ARE TROUBLESHOOTING SYS. TROUBLESHOOTING INSTRUCTIONS HAVE BEEN FORWARDED TO CLIENT.  NO FURTHER ANOMALIES REVEALED, DIGITAL FLIGHT CONTROL COMPUTER SENT OUT FOR INVESTIGATION. AUTO-PILOT ASSY. : K126-22503-3 DIGITAL FLIGHT CONTROL COMPUTER: 7010680-940.
